# SDR SWIA2020030549090

- Difficulty date: February 17, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL RH SIDE FS 564-FS 621 HAS DAMAGED NUT PLATES  (C CHECK) RO 3/2/2020    REMOVED AND REPLACED NUTPLATES AND RIVETS ON R/H SIDE FLOOR SILL AT FS 564 TO FS 621. RESTORED PROTECTIVE FINISH PER SRM.
